# SDR FAA201905220017

- Difficulty date: May 20, 2018
- Submitted: May 22, 2018
- Operation: General aviation
- Aircraft: N14PB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258317
- Aircraft time: 7,654 hours, 4,762 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: AHA1814
- Part serial: 5027DP
- Condition: Separated
- Location: Lt Mlg
- Part time: 7,654 hours, 4,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LEFT INBD WHEEL SEPARATED ON TAKEOFF.  APPEARS AS IF ALL NUTS BACKED OFF ON WHEEL HALF CAUSING SEPARATION OF WHEEL ASSEMBLY AND TIRE TO SPIN OFF.  WHEEL ASSEMBLE HAD BEEN OVERHAULED 32.6 HRS, 15 CYCLES PRIOR TO THIS ISSUE.
